# SDR AUS20030445

- Difficulty date: April 14, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C93
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Indicator
- Part number: C6620200118
- Condition: Faulty
- Location: Fuel Flow
- Stage of operation: TO
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE FUEL FLOW INDICATOR FAULTY.
